# SDR AU990467

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 16401501
- Condition: Cracked
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT BRAKE DISC CRACKED IN TWO PLACES ALONG THE FLANGE WHERE IT MEETS THE BRAKE DISC BODY.  THE CRACKS HAD BEEN IN THE BRAKE DISC FOR AN EXTENDED PERIOD OF TIME AND THE DISC WAS CLOSE TO FAILURE.
